Alert archive / Massachusetts / Areal Flood Warnings in 2014
Areal Flood Warning 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Mar 31, 2014, 5:15 AM EDT for Bristol County, Massachusetts. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 5:15 AM EDT (09:15 UTC)
- Expired
- Mar 31, 2014, 8:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Bristol County, MA
The radar
The Boston radar (KBOX), 22 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 421 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 434 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Mar 31, 4:29 AM EDT, 46 minutes earlier.
Area forecast discussion, Mar 31, 4:29 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
429 AM EDT MON MAR 31 2014
.SYNOPSIS...
A SLOW MOVING COASTAL STORM WILL BRING ANOTHER ROUND OF COLD
WINDSWEPT RAIN TODAY MIXED WITH SNOW AND SLEET AT TIMES. THE
COASTAL LOW EXITS SEAWARD TONIGHT FOLLOWED BY MAINLY DRY AND
SEASONABLY MILD WEATHER FOR THE REMAINDER OF THE WORK WEEK.
UNSETTLED WEATHER RETURNS FRIDAY NIGHT INTO SATURDAY AS LOW
PRESSURE MOVES INTO THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LIGHT RAIN AND DRIZZLE CONTINUE ACROSS MUCH OF
SOUTHERN NEW ENGLAND THIS MORNING. TEMPERATURES ARE IN THE LOW TO
MID 30S ACROSS THE REGION. MOST LOCATIONS IN SOUTHERN NEW ENGLAND
ARE ABOVE FREEZING AS OF 4 AM...HOWEVER EXPECT COLDER AIR TO START
DRAINING INTO THE REGION BEFORE SUNRISE. THIS WOULD CHANGE RAIN
INTO MORE OF A WINTRY MIX WITH SLEET AND SNOW MIXING IN WITH THE
RAIN. LITTLE TO NO ACCUMULATION IS EXPECTED. THE RISK FOR FREEZING
RAIN LOOKS RELATIVELY LOW BUT CANNOT RULE OUT SOME POCKETS ACROSS
THE REGION SO WILL KEEP THE WINTER WEATHER ADVISORY UP FOR THE
NORTHWESTERN ZONES THROUGH MID MORNING. PRECIPITATION WILL SLOWLY
COME TO AN END FROM WEST TO EAST THIS AFTERNOON WITH SHOWERS
LINGERING ON THE CAPE AND ISLANDS INTO THE EVENING. WITH COLDER AIR
MOVING IN AT BOTH THE SURFACE AND ALOFT...PRECIP MAY END AS SOME
LIGHT SNOW EVEN ALONG THE COAST.
TEMPERATURES TODAY WILL BE WELL BELOW NORMAL FOR THE END OF MARCH
WITH HIGHS IN THE 30S TO LOW 40S. HOWEVER...WITH RECORD LOW HIGHS IN
THE 20S...WE WILL NOT BE SETTING ANY RECORDS TODAY. GUSTY NORTHERLY
WINDS WILL RESULT IN WIND CHILLS IN THE 20S AT TIMES THROUGH THE
DAY.
FOR MOST LOCATIONS...EXPECT WINDS TO REMAIN BELOW WIND ADVISORY
CRITERIA. THE EXCEPTIONS ARE CAPE COD AND THE ISLANDS AS WELL AS
CAPE ANN...WHERE WIND GUSTS COULD EXCEED 45 MPH. AS THE LOW
PRESSURE MOVES AWAY FROM SOUTHERN NEW ENGLAND AND HIGH PRESSURE
STARTS BUILDING IN FROM THE WEST THIS AFTERNOON AND EVENING THE
PRESSURE GRADIENT WILL BE THE TIGHTEST AND WINDS WILL BE STRONGEST.
HAVE ISSUED A WIND ADVISORY FOR THESE AREAS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
HIGH PRESSURE STARTS BUILDING INTO SOUTHERN NEW ENGLAND
TONIGHT...PUSHING LOW CLOUDS AND ANY LINGERING SHOWERS OFF THE CAPE
AND ISLANDS. GUSTY NORTHERLY WINDS WILL CONTINUE DURING THE EVENING
BUT SHOULD DIMINISH AS THE PRESSURE GRADIENT SLACKENS. TEMPERATURES
WILL DROP INTO THE UPPER 20S TO LOW 30S WITH COLDER AIR FEEDING INTO
THE REGION ON THE NORTHERLY WINDS.
TUESDAY...HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND WITH MORE
MILD TEMPERATURES STARTING TO RETURN. THIS WILL BE SOMEWHAT OF A
TRANSITION DAY WITH HIGHS IN THE UPPER 40S TO MID 50S FOR MOST
LOCATIONS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...
* MAINLY DRY AND SEASONABLY MILD THROUGH THE END OF THE WORK WEEK
* UNSETTLED WEATHER RETURNS FRI NIGHT INTO SATURDAY
OVERVIEW...
SPLIT-FLOW PACIFIC-DOMINATED UPPER PATTERN ACROSS THE CONUS THIS
PERIOD. THIS FLOW REGIME TYPICALLY FAVORS TEMPS NEAR NORMAL BUT ALSO
OFFERS LOW PREDICTIBILITY REGARDING PRECIP EVENTS GIVEN TIMING
ISSUES AND INTERACTION BETWEEN STREAMS. NEVERTHELESS 00Z
DETERMINISTIC AND ENSEMBLES ARE IN FAIRLY GOOD AGREEMENT ON THE
TIMING OF WEATHER FEATURES ACROSS NEW ENGLAND. OVERALL IT LOOKS LIKE
A WELCOMED DRY STRETCH OF WEATHER TUE NIGHT INTO THU WITH TEMPS
SEASONABLY MILD FOR EARLY APRIL...THEN TRENDING COOLER FRI AS
NORTHEAST FLOW DEVELOPS. A PERIOD OF UNSETTLED WEATHER APPEARS
LIKELY FRI NIGHT INTO SAT AS CLOSED LOW NOW OFF THE COAST OF WA/OR
MARCHES ACROSS THE COUNTRY THIS WEEK AND INTO NEW ENGLAND LATE FRI
INTO SAT. IT DOES APPEAR MOST OF THE PRECIP WILL BE RAIN BUT THERE
COULD BE SOME WINTRY PRECIP IN THE INTERIOR.
WEDNESDAY...
SOME MOISTURE STREAMS EASTWARD INTO THE REGION AHEAD OF AN
APPROACHING COLD FRONT. HOWEVER CONFLUENT FLOW AND ASSOCIATED
SUBSIDENCE ACROSS THE AREA ERODE THIS MOISTURE SOMEWHAT. THUS JUST A
SLIGHT CHANCE OF A FEW SHOWERS LATE TUE NIGHT INTO WED AM WITH
GREATEST RISK ACROSS WESTERN MA/CT. MODEL SOUNDING SUGGEST MIXING TO
ABOUT H9 DURING THE AFTERNOON. THIS COMBINED WITH DEVELOPING
AFTERNOON SUNSHINE SHOULD YIELD HIGHS IN THE 50S. FAIRLY PLEASANT
GIVEN RELATIVELY LIGHT WSW WINDS.
THURSDAY INTO FRIDAY...
DRY WEATHER WITH MEAN MID LEVEL TROUGH AXIS EAST OF NEW ENGLAND OVER
THE MARITIMES. INITIALLY MILD THU BUT GRADUALLY COOLING OFF FRI AS
1032 MB HIGH OVER SOUTHEAST CANADA BEGINS TO NOSE SOUTHEAST INTO NEW
ENGLAND.
FRIDAY NIGHT INTO SATURDAY...
PARENT LOW MOVES INTO THE GREAT LAKES AND GIVES WAY TO A NEW AREA OF
LOW PRES...TRIPLE POINT NEAR NYC AREA BY 12Z SAT. FAIRLY GOOD
AGREEMENT FROM THE 00Z GFS/ECMWF AND GEFS THAN PRECIP ARRIVES LATE
FRI OR FRI EVENING. REMNANT COLD AIR ACROSS THE REGION ON THE FRONT
END OF THIS SYSTEM...COURTSEY FROM 1032 MB QUEBEC HIGH PROVIDING
COLD AIR DAMMING SIGNATURE OVER NEW ENGLAND. THIS WILL YIELD A RISK
OF A WINTRY MIX OF PRECIP ACROSS THE INTERIOR...WITH A CHILLY RAIN
ELSEWHERE.
SAT NIGHT/SUNDAY...
GOOD MODEL AGREEMENT FROM 00Z GFS/ECMWF AND THEIR ENSEMBLES THAT
DEEP LAYER MOISTURE WILL EXIT OFFSHORE WITH DRYING TREND ACROSS NEW
ENGLAND. HOWEVER CHILLY WITH CLOSED LOW OVER QUEBEC AND NORTHERN NEW
ENGLAND...CIRCULATING COOL ADN BRISK AIRMASS INTO NEW ENGLAND.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
MODERATE CONFIDENCE THROUGH MONDAY NIGHT. HIGH CONFIDENCE TUESDAY.
THROUGH 12Z...IFR/LIFR CONDITIONS MOST LOCATIONS...MVFR/VFR
CONDITIONS IN THE CT VALLEY IN RAIN EXPECTED TO CONTINUE THROUGH
MORNING. RAIN MAY CHANGE TO FREEZING RAIN AND SLEET AS COLDER AIR
GETS DRAWN INTO SOUTHERN NEW ENGLAND ON GUSTY NORTHERLY WINDS.
TODAY...LIGHT PRECIPITATION WILL TAPER OFF. EXPECT CONDITIONS TO
IMPROVE SLOWLY WITH THE MOST IMPROVEMENT WEST OF ORH. MVFR/IFR
CONDITIONS WILL LINGER ON THE EAST COAST...CAPE...AND ISLANDS.
INCREASING NORTH WINDS DURING THE DAY.
TONIGHT...LINGERING MVFR/IFR CIGS ON THE CAPE AND ISLANDS WILL
SLOWLY IMPROVE...WITH VFR CONDITIONS ELSEWHERE. STRONG GUSTY
NORTH WINDS ALONG THE MASS EAST COAST WILL DIMINISH OVERNIGHT.
TUESDAY...MVFR CONDITIONS ON THE CAPE AND ISLANDS WILL IMPROVE TO
VFR DURING THE MORNING. VFR ELSEWHERE.
KBOS TERMINAL...MODERATE CONFIDENCE IN TAF.
KBDL TERMINAL...MODERATE CONFIDENCE IN TAF.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
MODERATE TO HIGH CONFIDENCE FOR VFR/MAINLY DRY WEATHER AND FAIRLY
LIGHT WINDS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
GALE WARNINGS ARE IN EFFECT FOR ALL OF THE COASTAL WATERS THROUGH
TONIGHT. NORTHERLY WINDS WILL BE GUSTING UP TO 40 KTS...WITH THE
STRONGEST WINDS ON THE EASTERN WATERS...INCLUDING THE WATERS
SURROUNDING CAPE COD AND THE ISLANDS. SEAS WILL INCREASE TO 10 TO
15 FEET ON THE EASTERN WATERS AS LOW PRESSURE PULLS AWAY FROM
SOUTHERN NEW ENGLAND. WINDS AND SEAS DIMINISH GRADUALLY TUESDAY AS
HIGH PRESSURE BUILDS OVER THE WATERS. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED FOR LINGERING WINDS AND SEAS.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
MAIN HAZARD THIS PERIOD WILL BE LEFTOVER NE SWELLS TUE NIGHT INTO
WED...THEN ERODING WITH TIME. OTHERWISE FAIRLY LIGHT WINDS/GOOD VSBY
AND MAINLY DRY WEATHER.
&&
.HYDROLOGY...
RAINFALL RANGED ROUGHLY FROM 2 TO 5 INCHES ACROSS SOUTHERN NEW
ENGLAND. SOME OF THE HIGHEST TOTALS WERE IN RI AND SOUTHEAST
MA...WHERE A HANDFUL OF REPORTS OF 5 PLUS INCHES OF RAIN WERE
RECEIVED.
MANY SMALL STREAMS AND RIVERS HAVE CRESTED BUT OTHERS ARE STILL
RISING. SEVERAL RIVER FORECAST POINTS ARE IN FLOOD OR FORECAST TO
RISE ABOVE FLOOD STAGE. THESE INCLUDE THE ASSABET RIVER AT
MAYNARD...PAWTUXET RIVER IN CRANSTON...SUDBURY AT SAXONVILLE...
SHAWSHEEN AT WILMINGTON...BLACKSTONE AT WOONSOCKET...AND THE
PAWCATUCK RIVER AT WOOD RIVER JUNCTION AND WESTERLY. PLEASE SEE THE
LATEST FLOOD STATEMENTS FOR UPDATES...OR GO TO THE PAGE
HTTP:/WATER.WEATHER.GOV/AHPS2/FORECASTS.PHP?WFO=BOX
FOR SMALL STREAMS...AREAL FLOOD WARNINGS HAVE BEEN ISSUED PURCHADE
BROOK IN MIDDLEBORO...THE SEGREGANSET RIVER IN DIGHTON...AND THE
WADING RIVER IN NORTON.
LOOKING FORWARD...THE CONNECTICUT RIVER AT MIDDLE HADDAM AND THE
MERRIMACK RIVER AT LAWRENCE ARE FORECAST TO NEAR OR GO OVER FLOOD
STAGE IN THE NEXT 24 TO 48 HOURS.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS AT THE BOSTON TIDE GAGE LAST NIGHT PEAKED AT 12.67 FT.
THAT/S A SURGE OF AROUND 1.25 FT. BOTH ETSS/GFS AND ESTOFS SURGE
WERE TOO LOW...ONLY OFFERING AROUND 0.5 FT. AT 4 AM AS WE APPROACH
LOW TIDE SURGE VALUES STILL RUNNING HIGH...ABOUT A 1 FT SURGE AT 4
AM. THUS WE WANT ABOVE GUID AND EXPECTED A 0.5-1.0 FT SURGE FOR
TODAY/S MIDDAY HIGH TIDE CYCLE...EXCEPT 1.0-1.5 FT ACROSS CAPE COD.
THIS COMBINED WITH SEAS ALREADY RUNNING 10-12 FT EASTERN MA WATERS
WE WILL CONTINUE THE COASTAL FLOOD ADVISORY FOR TODAY AND ALSO
EXTENDED THE ADVISORY NORTHWARD TO ENCOMPASS THE ENTIRE EASTERN MA
COASTLINE. DESPITE THE WINDS NORTHERLY AND NOT ONSHORE...STILL GET
WATER TRANSPORT TO THE COAST/RIGHT OF THE MEAN WIND DIRECTION
/EKMAN TRANSPORT/. HENCE WE EXTENDED THE COASTAL FLOOD ADVISORY TO
INCLUDE THE ENTIRE EASTERN MA COASTLINE FROM CAPE COD TO CAPE ANN.
GIVEN THE SLOW DEPARTURE OF THE COASTAL STORM EXPECTING GALE FORCE
NNE WINDS TO CONTINUE TONIGHT...RESULTING IN A STORM SURGE OF 0.5 TO
1.0 FT FROM BOSTON NORTHWARD AND 1.0-1.5 FT SOUTHWARD TO CAPE COD.
THIS COMBINED WITH TIDES ASTRONOMICAL HIGH AND SEAS CONTINUING TO
RUN 9-12 FT JUST OFFSHORE WE EXTENDED THE COASTAL FLOOD ADVISORY TO
THE MIDNIGHT HIGH TIDE CYLE. MAGNITUDE OF FLOODING SHOULD BE
MINOR.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
MAZ002>004-008-009-026.
COASTAL FLOOD ADVISORY FROM 10 AM THIS MORNING TO 3 PM EDT
THIS AFTERNOON FOR MAZ007-015-016-019-022.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 3 AM EDT
TUESDAY FOR MAZ007-015-016-019-022.
WIND ADVISORY FROM NOON TODAY TO 5 AM EDT TUESDAY FOR
MAZ022>024.
WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR MAZ007.
NH...WINTER WEATHER ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
NHZ011-015.
RI...NONE.
MARINE...GALE WARNING UNTIL 6 AM EDT TUESDAY FOR ANZ231>234.
GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR ANZ230.
GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR ANZ236.
GALE WARNING UNTIL 3 AM EDT TUESDAY FOR ANZ235-237.
GALE WARNING UNTIL 10 AM EDT TUESDAY FOR ANZ250-251.
GALE WARNING UNTIL 10 AM EDT TUESDAY FOR ANZ254>256.
&&
SYNOPSIS...NOCERA/RLG
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...NOCERA
AVIATION...NOCERA/RLG
MARINE...NOCERA/RLG
HYDROLOGY...RLG
TIDES/COASTAL FLOODING...NOCERAHazardous weather outlook, Mar 31, 4:44 AM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 444 AM EDT MON MAR 31 2014 MAZ002>004-008-009-026-NHZ011-015-010845- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 444 AM EDT MON MAR 31 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF A WINTRY MIX OF PRECIPITATION IS POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ005-006-010>014-017-018-020-021-NHZ012-RIZ001>008- 010845- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-EASTERN HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 444 AM EDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE REFER TO FLOOD STATEMENTS FOR ONGOING FLOODING IN RHODE ISLAND AND SOUTHEAST MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-010845- EASTERN ESSEX MA- 444 AM EDT MON MAR 31 2014 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-024-010845- DUKES MA-NANTUCKET MA- 444 AM EDT MON MAR 31 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022-010845- BARNSTABLE MA- 444 AM EDT MON MAR 31 2014 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ015-016-019-010845- SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- 444 AM EDT MON MAR 31 2014 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ254>256-010845- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 444 AM EDT MON MAR 31 2014 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-251-010845- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 444 AM EDT MON MAR 31 2014 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ235-237-010845- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 444 AM EDT MON MAR 31 2014 ...GALE WARNING IN EFFECT UNTIL 3 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ236-010845- NARRAGANSETT BAY- 444 AM EDT MON MAR 31 2014 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>234-010845- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 444 AM EDT MON MAR 31 2014 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-010845- BOSTON HARBOR- 444 AM EDT MON MAR 31 2014 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:26 AM EDT | River Flood Warning | BOX | Worcester | 15 hr |
| Mar 31, 1:38 AM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire, Worcester | 3 hr |
| Mar 31, 1:59 AM EDT | River Flood Warning | BOX | Middlesex | 45 hr |
| Mar 31, 2:21 AM EDT | Areal Flood Warning | BOX | Bristol | 3 hr |
| Mar 31, 4:20 AM EDT | Wind Advisory | BOX | Barnstable, Dukes, Essex, Nantucket | 21 hr |
| Mar 31, 4:36 AM EDT | Coastal Flood Advisory | BOX | Barnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk | 22 hr |
| Mar 31, 5:35 AM EDT | River Flood Warning | BOX | Essex, Middlesex | 24 hr |
| Mar 31, 8:22 AM EDT | Areal Flood Warning | BOX | Bristol, Norfolk | 6 hr |
| Mar 31, 9:10 AM EDT | Areal Flood Warning | BOX | Hampden, Hampshire, Worcester | 6 hr |
| Mar 31, 11:44 AM EDT | River Flood Warning | BOX | Essex | 31 hr |
| Mar 31, 4:47 PM EDT | Small Craft Advisory | BOX | 35 hr | |
| Mar 31, 4:54 PM EDT | River Flood Warning | BOX | Middlesex, Worcester | 58 hr |
| Mar 31, 11:44 AM EDT | River Flood Warning | BOX | Capitol Planning Region, Lower Connecticut River Valley Planning Region | 24 hr |
| Mar 31, 11:44 AM EDT | River Flood Warning | BOX | Lower Connecticut River Valley Planning Region | 44 hr |
Nearby
Areal Flood Warnings in Massachusetts, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.